# SDR USAA001676

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 51,129 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-3, STRINGERS CORRODED, 1 INCH BY 1 INCH, 12 EACH, STA 500, RBL 2 AND RBL 12.  REPLACED FLOOR STRINGER PER SRM 53-40-02.  (X)
